# SDR R61A2023100300543

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N744YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000661
- Aircraft time: 14,794 hours, 10,105 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AFTER TAKEOFF. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R FLAP ACTUATOR 4R.
